ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 3.

Journal Article

Das, SL and Chatterjee, A (2003) Multiple Scales via Galerkin Projections:Approximate Asymptotics for Strongly Nonlinear Oscillations. In: Nonlinear Dynamics, 32 (2). pp. 161-186.

Das, SL and Chatterjee, A (2002) Multiple scales without center manifold reductions for delay differential equations near Hopf bifurcations. In: Nonlinear Dynamics, 30 (4). pp. 323-335.

Das, SL and Chatterjee, A (2002) An alternative stability analysis technique for the simplest walker. In: Nonlinear Dynamics, 28 (3-4). pp. 273-284.

This list was generated on Wed Oct 16 16:06:43 2019 IST.